Show ratings & reviews for

3.9 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

23 People found this comment helpful

High Blood pressure since I was 13. Best drug yet out of many,many drugs. I am 67 now.Question ? what is the long term effect of taking B/P medications this long ?

Most voted negative review

4 People found this comment helpful

Found out my blood pressure was high in Easter of 2013.. I tried eating right(vegetarian diet) and exercise, it worked. I got too comfortable and started eating egg, cheese and fish again. In the last two weeks I've had lots coconuts, the water and jelly hard and soft meat (Caribbean people knows what I'm talking about :)) maybe too much good cholesterol and I ate out and something in the food rai...

Shared reviews and ratings

PC | 55-64 | Female | On medication for 10 years or more | Patient
4/27/2017
Condition: High Blood Pressure
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

Started this drug over 10+ years ago. Started out with 10mg. Now have moved up to 30mg.and have a terrible uncontrollable cough, this is the only side effect that I have ever had from this medicine over all these years. But I think it must be time for an ACE inhibitor type BP med. can not live with this cough.

Report this postFill 3Created with Sketch.
Anonymous | 65-74 | On medication for 10 years or more | Patient
2/15/2017
Condition: Failure of the Left Ventricle of the Heart
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

This medication helped my condition, but after taking this drug for 15 years with no problem, I had an allergic reaction. My upper lip swelled and I broke out in hives. Because my lip was swelling, my doctor told me to go to the ER. An IV drip of steroids and antihistamines was administered, and I had to take steroid pills for 10 days.

Report this postFill 3Created with Sketch.
Anonymous |
1/20/2015
Condition: Heart Attack
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
CF | 35-44 | Female | On medication for less than 1 month | Patient
10/2/2014
Condition: High Blood Pressure
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

Found out my blood pressure was high in Easter of 2013.. I tried eating right(vegetarian diet) and exercise, it worked. I got too comfortable and started eating egg, cheese and fish again. In the last two weeks I've had lots coconuts, the water and jelly hard and soft meat (Caribbean people knows what I'm talking about :)) maybe too much good cholesterol and I ate out and something in the food raised my bp . For two weeks I felt like I would pass out. I went to the Doctor, my bp readings 175/95, 130/100 he recommend Zestril. Been taking it for two days.. mercy - sinking feeling, light feeling, tickling of throat, headache, vertigo feeling when rising. Today I tried calling doctor, was unsuccessful, my readings are 110/77, 90/84. I want to know if I should stop taking it.

Report this postFill 3Created with Sketch.
OkanoganEd | 65-74 | Male | On medication for 10 years or more | Patient
6/15/2014
Condition: High Blood Pressure
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

Started with low dose of Zestril in 1988 (age 48) for HBP; 25 mg I think. As I aged the dosage increased was until 1998 when I was moved to another drug. I did not have any of the listed side effects. Currently using 100 mg Metoprolol with too many side effects. Looking for a substitute.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More